MAUDE Adverse Event Report: DAVOL INC., SUB. C.R. BARD, INC. -1213643 VENTRIO ST; SURGICAL MESH

DAVOL INC., SUB. C.R. BARD, INC. -1213643 VENTRIO ST; SURGICAL MESH
Catalog Number 5950040
Medical Device Problem Code Patient-Device Incompatibility (2682)
Health Effect - Clinical Codes Adhesion(s) (1695); Hernia (2240)
Date of Event 01/06/2014
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Root cause is inconclusive; no conclusion can be made as to the extent to which the implant may have caused or contributed to the patient's postoperative course.This mdr represents the ventrio st mesh (device 2).An additional supplemental emdr was submitted to represent the ventralex st mesh (device 1).Note, the manufacturing date (15-mar-2013) is considered to be a best estimate.Note: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
Per information provided: (b)(6) 2013- patient was diagnosed with recurrent incisional hernia and spigelian hernia, thereby underwent laparoscopic repair with implant of ventralex st mesh (device 1), ventrio st mesh (device 2).Per op notes, ¿hernia sac with omentum was identified in the abdominal region and the omentum was reduced.Previous mesh and tacks were found in lower midline hernia repair.A ventralex st mesh (device 1) was placed over the defect in lower midline and tacked.A ventrio st mesh (device 2) was placed over the recurrent incisional hernia on the left upper quadrant and tacked¿.(note: the previous mesh noticed in this procedure was unknown).(b)(6) 2014- patient was diagnosed with recurrent incisional hernia, thereby underwent laparoscopic repair with explant of ventrio st mesh (device 2), implant ventralight st mesh (device 3).Per op notes, ¿midline hernia healed well.Midline hernia repair mesh (device 1) was in good position.Adhesions were taken down and left flank hernia was identified and the old mesh (device 2) was excised.A ventralight st mesh (device 3) was placed in the abdomen covering the entire defect and sutured¿.

Brand Name
VENTRIO ST
Common Device Name
SURGICAL MESH
Manufacturer (Section D)
DAVOL INC., SUB. C.R. BARD, INC. -1213643
100 crossings blvd.
warwick RI 02886
Manufacturer (Section G)
BARD SHANNON LIMITED -3005636544
san geronimo industrial park
lot #1, road #3, km 79.7
humacao PR 00791
Manufacturer Contact
andrew topoulos
100 crossings blvd.
warwick, RI 02886
8005566756
MDR Report Key25025883
Report Number1213643-2026-00570
Device Sequence Number10126839
Product Code FTL
UDI-Device Identifier00801741031533
UDI-Public(01)00801741031533(17)150328(10)HUXC1095
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K101920
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2013
Device Explanted Year2014
Reporter Type Manufacturer
Report Source Other,Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 04/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/28/2015
Device Catalogue Number5950040
Device Lot NumberHUXC1095
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/15/2026
Initial Report FDA Received Date04/29/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/15/2013
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age68 YR
Patient SexFemale
Patient Weight77 KG